# SDR SIMA20140301002

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,095 hours, 30,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

UPON CLIMB OUT AT 1500' FLIGHT ATTENDANT ADVISED OF CABIN IN FUMES & SMOKE, WHITE.  SMOKE TAPERED OFF SLIGHTLY UPON LEVEL OFF & RETURNED DURING DESCENT.  PERFORMED TROUBLESHOOTING IAW FIM TASK 21-20-00-810-801-A, UP TO TASK OR STEP NR 7.  FOUND RECIRCULATION MUFFLER OFF FROM JOINING DUCT, SECURED IAW AMM 21-24-02, RAN ACFT IAW 21-10-00 & AMM72-00-00, OPERATIONS CHECKED GOOD, NO FAULTS NOTED.
